Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quickly unknotting topological spheres


Author: W. R. Brakes
Journal: Proc. Amer. Math. Soc. 72 (1978), 413-416
MSC: Primary 57N35; Secondary 57N50
MathSciNet review: 507349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Locally flat topological sphere and cell pairs of codimension at least three are shown to be unknotted by a simpler method than previously known.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N35, 57N50

Retrieve articles in all journals with MSC: 57N35, 57N50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0507349-0
Article copyright: © Copyright 1978 American Mathematical Society